# SDR W8PA971502

- Difficulty date: October 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 22951
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEN- EMERGENCY LIGHT AT ROW 18 IS INOP.  RELAMPED EMERGENCY LIGHT AT ROW 18, OPS CHECK NORMAL.
